Alert archive / Georgia / River Flood Warnings in 2013

River Flood Warning 176, NWS Atlanta, GA

July 10, 2013Clarke County, Greene County, Oconee County, Georgia

NWS Atlanta, GA issued this river flood warning at Jul 10, 2013, 10:51 AM EDT for Clarke County, Greene County, Oconee County, Georgia. It took effect at Jul 10, 2013, 5:13 PM EDT. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Jul 10, 2013, 10:51 AM EDT (14:51 UTC)
In effect from
Jul 10, 2013, 5:13 PM EDT
Expired
Jul 11, 2013, 11:05 PM EDT
In force
30 hr
Issued by
NWS Atlanta, GA
Flood severity
Minor

Counties Clarke County, GA, Greene County, GA, Oconee County, GA

The radar

The Robins AFB radar (KJGX), 124 km from the middle of the area, began a volume at 14:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Oconee River near Penfield (PNFG1).

Action stage
11 ft
Minor stage
13 ft
Moderate stage
18 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02218300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

306 
WGUS42 KFFC 101451
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1051 AM EDT WED JUL 10 2013

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN GEORGIA...

  OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES

.RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND
RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.

THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED 
STATES GEOLOGICAL SURVEY.

&&

GAC059-133-219-110451-
/O.NEW.KFFC.FL.W.0176.130711T0240Z-130713T2100Z/
/PNFG1.1.ER.130711T0240Z.130712T0000Z.130713T1500Z.NO/
1051 AM EDT WED JUL 10 2013

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE OCONEE RIVER NEAR PENFIELD.
* FROM THIS EVENING UNTIL SATURDAY AFTERNOON.
* AT 1030 AM WEDNESDAY THE STAGE WAS 11.4 FEET...AND RISING. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 13 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 14.9 FEET BY THURSDAY EVENING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY LATE SATURDAY MORNING.
* AT 15 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO FIELDS...
  WOODLANDS AND PASTURES...MAINLY ON THE RIGHT BANK OF THE RIVER...
  UPSTREAM AND DOWNSTREAM FROM THE GAGE ON THE GEORGIA HIGHWAY 15 
  BRIDGE.

$$
5 follow-up statements
339 
WGUS82 KFFC 102113
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
513 PM EDT WED JUL 10 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES 

 
GAC059-133-219-111113-
/O.EXT.KFFC.FL.W.0176.130710T2113Z-130713T2100Z/
/PNFG1.1.ER.130710T2001Z.130712T0000Z.130713T1500Z.NO/
513 PM EDT WED JUL 10 2013

...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON...THE FLOOD 
WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR PENFIELD.
* FROM TONIGHT UNTIL SATURDAY AFTERNOON.
* AT 4 PM WEDNESDAY THE STAGE WAS 13.1 FEET...AND 
  RISING.
* MINOR FLOODING IS OCCURRING. 
* FLOOD STAGE IS 13 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 14.9 FEET BY TOMORROW 
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE SATURDAY 
  MORNING.
* AT 15 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO FIELDS...
  WOODLANDS AND PASTURES...MAINLY ON THE RIGHT BANK OF THE RIVER...
  UPSTREAM AND DOWNSTREAM FROM THE GAGE ON THE GEORGIA HIGHWAY 15 
  BRIDGE.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 14.9 FEET ON MAR 3 2009.
  

$$
991 
WGUS82 KFFC 110834
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
433 AM EDT THU JUL 11 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  LOOKOUT CREEK NEAR NEW ENGLAND AFFECTING DADE AND HAMILTON 
  COUNTIES 

  OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES 

 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  COOSA RIVER NEAR PLANT HAMMOND AFFECTING FLOYD COUNTY 


GAC083-TNC065-112233-
/O.EXT.KFFC.FL.W.0177.000000T0000Z-130712T0730Z/
/ENGG1.1.ER.130711T0401Z.130711T0800Z.130712T0130Z.UU/
433 AM EDT THU JUL 11 2013

...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING 
CONTINUES FOR
  THE LOOKOUT CREEK NEAR NEW ENGLAND.
* UNTIL LATE TONIGHT. 
* AT 4 AM THURSDAY THE STAGE WAS 14.9 FEET...RISING.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 12.0 FEET. 
* THE RIVER WILL FALL TO BELOW FLOOD STAGE BY LATE TONIGHT.
* AT 15.0 FEET...MINOR FLOODING CONTINUES TO EXPAND ALONG SELLS LANE 
  IN TRENTON...MASON ROAD NEAR RISING FAWN...AND CREEK ROAD NEAR NEW 
  ENGLAND. THESE ROADS AND OTHER ROADS WITH CREEKS FLOWING INTO 
  LOOKOUT CREEK WILL FLOOD CAUSING THE ROADS TO BE CLOSED. THE WATER 
  WILL BE A FEW FEET DEEP ON PORTIONS OF THESE ROADS. ALSO MINOR 
  FLOODING WILL CONTINUE TO EXPAND DOWNSTREAM AS THE CREEK CROSSES 
  THE TENNESSEE BORDER INTO THE TIFTONA AREA.

  

$$

GAC115-112233-
/O.CON.KFFC.FL.W.0174.000000T0000Z-000000T0000Z/
/HMMG1.1.ER.130708T0037Z.130710T1100Z.000000T0000Z.UU/
433 AM EDT THU JUL 11 2013

THE FLOOD WARNING CONTINUES FOR
  THE COOSA RIVER NEAR PLANT HAMMOND.
* UNTIL FURTHER NOTICE. 
* AT 7 AM WEDNESDAY THE STAGE WAS 571.8 FEET...AND STEADY.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 570.0 FEET. 
* AT 572.0 FEET...MINOR FLOODING CONTINUES TO EXPAND FURTHER INTO THE
  WOODLANDS...FIELDS AND PASTURES ALONG THE RIVER UPSTREAM AND 
  DOWNSTREAM FROM THE GAGE BEHIND PLANT HAMMOND. THE WATER REACHES 
  THE PARKING LOT LEVEL NEAR THE INTAKES BEHIND THE PLANT.
  

$$

GAC059-133-219-112233-
/O.EXT.KFFC.FL.W.0176.000000T0000Z-130713T1800Z/
/PNFG1.1.ER.130710T2001Z.130711T0815Z.130713T1200Z.NO/
433 AM EDT THU JUL 11 2013

...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON...THE FLOOD 
WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR PENFIELD.
* UNTIL SATURDAY AFTERNOON. 
* AT 4 AM THURSDAY THE STAGE WAS 15.2 FEET...AND RISING.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 13.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SATURDAY 
  MORNING.
* AT 15.0 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO FIELDS...
  WOODLANDS AND PASTURES...MAINLY ON THE RIGHT BANK OF THE RIVER...
  UPSTREAM AND DOWNSTREAM FROM THE GAGE ON THE GEORGIA HIGHWAY 15 
  BRIDGE.

  

$$
530 
WGUS82 KFFC 111537
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1137 AM EDT THU JUL 11 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  LOOKOUT CREEK NEAR NEW ENGLAND AFFECTING DADE AND HAMILTON 
  COUNTIES 

  OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES 

  COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD 
  COUNTY 

  COOSA RIVER NEAR PLANT HAMMOND AFFECTING FLOYD COUNTY 

GAC083-TNC065-120537-
/O.EXT.KFFC.FL.W.0177.000000T0000Z-130712T1124Z/
/ENGG1.1.ER.130711T0401Z.130711T1030Z.130712T0524Z.UU/
1137 AM EDT THU JUL 11 2013

...FLOOD WARNING CONTINUES FOR
  THE LOOKOUT CREEK NEAR NEW ENGLAND.
* UNTIL FRIDAY MORNING. 
* AT 11 AM THURSDAY THE STAGE WAS 14.7 FEET...AND FALLING.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 12 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY AFTER 
  MIDNIGHT.
* AT 15 FEET...MINOR FLOODING CONTINUES TO EXPAND ALONG SELLS LANE 
  IN TRENTON...MASON ROAD NEAR RISING FAWN...AND CREEK ROAD NEAR NEW 
  ENGLAND. THESE ROADS AND OTHER ROADS WITH CREEKS FLOWING INTO 
  LOOKOUT CREEK WILL FLOOD CAUSING THE ROADS TO BE CLOSED. THE WATER 
  WILL BE A FEW FEET DEEP ON PORTIONS OF THESE ROADS. ALSO MINOR 
  FLOODING WILL CONTINUE TO EXPAND DOWNSTREAM AS THE CREEK CROSSES 
  THE TENNESSEE BORDER INTO THE TIFTONA AREA.

$$

GAC313-120536-
/O.CON.KFFC.FL.W.0178.000000T0000Z-000000T0000Z/
/CHCG1.1.ER.130711T1000Z.130711T1515Z.000000T0000Z.UU/
1137 AM EDT THU JUL 11 2013

THE FLOOD WARNING CONTINUES FOR
  THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON.
* UNTIL FURTHER NOTICE. 
* AT 11 AM THURSDAY THE STAGE WAS 16.8 FEET...AND RISING.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 16 FEET. 
* AT 16 FEET...MINOR FLOODING BEGINS. PASTURE AND FIELDS 
  UPSTREAM...RIGHT AND LEFT BANK FROM THE KEITHS MILL ROAD BRIDGE...
  AND DOWNSTREAM ON THE LEFT BANK BEGIN TO FLOOD.

$$

GAC115-120536-
/O.CON.KFFC.FL.W.0174.000000T0000Z-000000T0000Z/
/HMMG1.1.ER.130708T0037Z.130710T1100Z.000000T0000Z.UU/
1137 AM EDT THU JUL 11 2013

THE FLOOD WARNING CONTINUES FOR
  THE COOSA RIVER NEAR PLANT HAMMOND.
* UNTIL FURTHER NOTICE. 
* AT 7 AM THURSDAY THE STAGE WAS 571.8 FEET...AND STEADY.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 570 FEET. 
* AT 572 FEET...MINOR FLOODING CONTINUES TO EXPAND FURTHER INTO THE
  WOODLANDS...FIELDS AND PASTURES ALONG THE RIVER UPSTREAM AND 
  DOWNSTREAM FROM THE GAGE BEHIND PLANT HAMMOND. THE WATER REACHES 
  THE PARKING LOT LEVEL NEAR THE INTAKES BEHIND THE PLANT.

$$

GAC059-133-219-120536-
/O.EXT.KFFC.FL.W.0176.000000T0000Z-130713T1200Z/
/PNFG1.1.ER.130710T2001Z.130711T0930Z.130713T0600Z.NO/
1137 AM EDT THU JUL 11 2013

...FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR PENFIELD.
* UNTIL SATURDAY MORNING. 
* AT 11 AM THURSDAY THE STAGE WAS 14.8 FEET...AND FALLING.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 13 FEET. 
* THE RIVER SHOULD FALL BELOW FLOOD STAGE EARLY SATURDAY.
* AT 15 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO FIELDS...
  WOODLANDS AND PASTURES...MAINLY ON THE RIGHT BANK OF THE RIVER...
  UPSTREAM AND DOWNSTREAM FROM THE GAGE ON THE GEORGIA HIGHWAY 15 
  BRIDGE.

$$
503 
WGUS82 KFFC 112216
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
616 PM EDT THU JUL 11 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  LOOKOUT CREEK NEAR NEW ENGLAND AFFECTING DADE AND HAMILTON 
  COUNTIES 

  COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD 
  COUNTY 

  COOSA RIVER NEAR PLANT HAMMOND AFFECTING FLOYD COUNTY 

  OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES 


GAC083-TNC065-121124-
/O.CON.KFFC.FL.W.0177.000000T0000Z-130712T1124Z/
/ENGG1.1.ER.130711T0401Z.130711T1030Z.130712T0524Z.UU/
616 PM EDT THU JUL 11 2013

THE FLOOD WARNING CONTINUES FOR
  THE LOOKOUT CREEK NEAR NEW ENGLAND.
* UNTIL FRIDAY MORNING. 
* AT 6 PM THURSDAY THE STAGE WAS 13.9 FEET...AND 
  FALLING.
* MINOR FLOODING IS OCCURRING. 
* FLOOD STAGE IS 12 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY AFTER 
  MIDNIGHT TOMORROW.
* AT 13 FEET...MINOR FLOODING EXPANDS ALONG SELLS LANE IN 
  TRENTON...MASON ROAD NEAR RISING FAWN...AND CREEK ROAD NEAR NEW 
  ENGLAND. ALL THESE ROADS WILL BE CLOSED. ALSO MINOR FLOODING 
  EXPANDS MUCH FURTHER DOWNSTREAM AS THE CREEK CROSSES THE TENNESSEE 
  BORDER INTO THE TIFTONA AREA.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 13.9 FEET ON MAR 6 2011.
  

$$

GAC313-121216-
/O.CON.KFFC.FL.W.0178.000000T0000Z-000000T0000Z/
/CHCG1.1.ER.130711T1000Z.130711T2200Z.000000T0000Z.UU/
616 PM EDT THU JUL 11 2013

THE FLOOD WARNING CONTINUES FOR
  THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON.
* UNTIL FURTHER NOTICE. 
* AT 6 PM THURSDAY THE STAGE WAS 17.4 FEET...AND 
  RISING.
* MINOR FLOODING IS OCCURRING. 
* FLOOD STAGE IS 16 FEET. 
* AT 18 FEET...MINOR FLOODING EXPANDS INTO THE PASTURES...FIELDS 
  AND WOODLANDS UPSTREAM AND DOWNSTREAM FROM THE KEITHS MILL ROAD 
  BRIDGE.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 17.4 FEET ON DEC 20 2009.
  

$$

GAC115-121216-
/O.CON.KFFC.FL.W.0174.000000T0000Z-000000T0000Z/
/HMMG1.1.ER.130708T0037Z.130710T1100Z.000000T0000Z.UU/
616 PM EDT THU JUL 11 2013

THE FLOOD WARNING CONTINUES FOR
  THE COOSA RIVER NEAR PLANT HAMMOND.
* UNTIL FURTHER NOTICE. 
* AT 7 AM THURSDAY THE STAGE WAS 571.8 FEET...AND STEADY.
* MINOR FLOODING IS OCCURRING. 
* FLOOD STAGE IS 570 FEET. 
* AT 572 FEET...MINOR FLOODING CONTINUES TO EXPAND FURTHER INTO THE
  WOODLANDS...FIELDS AND PASTURES ALONG THE RIVER UPSTREAM AND 
  DOWNSTREAM FROM THE GAGE BEHIND PLANT HAMMOND. THE WATER REACHES 
  THE PARKING LOT LEVEL NEAR THE INTAKES BEHIND THE PLANT.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 571.9 FEET ON FEB 21 
  2010.  

$$

GAC059-133-219-121215-
/O.CON.KFFC.FL.W.0176.000000T0000Z-130713T1200Z/
/PNFG1.1.ER.130710T2001Z.130711T0930Z.130713T0600Z.NO/
616 PM EDT THU JUL 11 2013

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR PENFIELD.
* UNTIL SATURDAY MORNING. 
* AT 5 PM THURSDAY THE STAGE WAS 13.8 FEET...AND 
  FALLING.
* MINOR FLOODING IS OCCURRING. 
* FLOOD STAGE IS 13 FEET. 
* AT 15 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO FIELDS...
  WOODLANDS AND PASTURES...MAINLY ON THE RIGHT BANK OF THE RIVER...
  UPSTREAM AND DOWNSTREAM FROM THE GAGE ON THE GEORGIA HIGHWAY 15 
  BRIDGE.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 14.4 FEET ON DEC 11 2009.
  

$$
060 
WGUS82 KFFC 120305
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1105 PM EDT THU JUL 11 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES

 
GAC059-133-219-120335-
/O.CAN.KFFC.FL.W.0176.000000T0000Z-130713T1200Z/
/PNFG1.1.ER.130710T2001Z.130711T0930Z.130712T0126Z.NO/
1105 PM EDT THU JUL 11 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE OCONEE RIVER NEAR PENFIELD.
* THIS TAKES AFFECT IMMEDIATELY.
* AT 10 PM THURSDAY THE STAGE WAS 12.8 FEET...AND 
  FALLING.
* FLOOD STAGE IS 13 FEET. 
* THE RIVER WILL CONTINUE TO FALL.
* AT 13 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OCCURS ALONG 
  THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE ON THE GEORGIA 
  HIGHWAY 15 BRIDGE. THE RIGHT BANK BEGINS TO OVERFLOW INTO 
  AGRICULTURAL LAND AND PASTURES WITH A FOOT OR TWO OF WATER.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 12.7 FEET ON FEB 24 2003.
  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jul 10, 7:37 AM EDT, 3 hours 14 minutes earlier.

Area forecast discussion, Jul 10, 7:37 AM EDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
737 AM EDT WED JUL 10 2013

.PREV DISCUSSION... /ISSUED 357 AM EDT WED JUL 10 2013/

SHORT TERM /TODAY THROUGH THURSDAY NIGHT/...
SYNOPTIC GUIDANCE CONTINUES IN VERY GOOD AGREEMENT THROUGH THE SHORT
TERM. STRONG UPPER HIGH OVER THE PLAINS AND DESERT SOUTHWEST
CONTINUES TO RIDGE INTO THE SOUTHEAST...UPPER LOW CONTINUES TO MOVE
WEST OVER THE BAHAMAS AND STRAITS OF FLORIDA...AND UPPER TROUGH IN
SOUTHERN CANADA/GREAT LAKES CONTINUES TO DIG SOUTH. SURFACE FRONT
STRETCHED FROM THE GREAT LAKES BACK TOWARD THE MID-MISSISSIPPI
VALLEY THIS MORNING. SHORTWAVE EMBEDDED IN THE WEAKNESS ALOFT
STRETCHED FROM THE GREAT LAKES DOWN TOWARD THE UPPER TENNESSEE
VALLEY ON THE 00Z UA ANALYSES...ESPECIALLY EVIDENT AT 500 AND 700MB.
AS THAT SHORTWAVE PUSHES EAST AND DIGS...THE UPPER HIGH WILL RETREAT
SOMEWHAT. AS THE GREAT LAKES TROUGH CONTINUES TO DIG AND THE ENTIRE
WAVETRAIN INCREASES IN AMPLITUDE...THE FRONT WILL PUSH SOUTH...
ENTERING NORTH GEORGIA THURSDAY MORNING AND PUSHING ACROSS THE STATE
DURING THE DAY...BUT PROGGED TO SLOW DOWN LATE IN THE DAY AND MAKE
LITTLE PROGRESS ANY FARTHER SOUTH INTO THE EXTENDED.

AMPLE MOISTURE /SURFACE DEWPOINTS PROGGED IN THE MID-70S ACROSS SOME
OF THE AREA THIS AFTERNOON/ WILL CONTINUE WITH MODERATE TO HIGH
CAPES IN PLACE. CONVECTION ONGOING AT AFD TIME IS PROGGED BY HIRES
MODELS TO CONTINUE MAINLY ACROSS EASTERN ZONES THROUGH THE
MORNING...MOVING SOUTH AND GRADUALLY DYING OUT DURING THE LATE
MORNING HOURS...BUT AT THE SAME TIME SCATTERED TO WIDESPREAD
CONVECTION DEVELOPS AS A RESULT OF SHORTWAVE FORCING ALOFT AND
CONVECTIVE INSTABILITY. HAVE GONE LIKELY POPS ACROSS MOST OF NORTH
GEORGIA FOR THIS AFTERNOON. KEPT CHANCE POPS IN OVERNIGHT AS AMPLE
MOISTURE AND SURFACE INSTABILITY CONTINUE WITH WEAKNESS ALOFT AND
APPROACHING FRONT. HIRES MODELS DO MOSTLY INDICATE THAT THERE COULD
BE A BREAK AROUND 12Z THURSDAY BUT THAT REMAINS TO BE SEEN. IN ANY
CASE...EXPECT MORE WIDESPREAD CONVECTION TO MOVE IN LATE THURSDAY
MORNING INTO THURSDAY AFTERNOON WITH THE FRONT. THERE IS PROBABLY
ENOUGH SUPPORT TO GO CATEGORICAL BUT STILL A LITTLE UNSURE ON TIMING
OF BEST POPS...SO KEPT THEM LIKELY AT BEST FOR NOW.

ALL THAT SAID...WITH THE ADDITION OF WEAK SHEAR FROM THE UPPER
SYSTEM...LIFT AND SUPPORT FROM THE FRONT...PLUS CONVECTIVE
INSTABILITY...EXPECT THAT NOT ONLY WILL COVERAGE INCREASE ON
THURSDAY BUT INTENSITY AS WELL. CANNOT RULE OUT STRONG TO ISOLATED
SEVERE STORMS WITH DAMAGING WINDS AND POSSIBLY LARGE HAIL. OF
COURSE...WITH THE SATURATED SOILS IT WILL NOT TAKE 50KT WINDS TO GET
TREES TO COME DOWN. THIS POINT CANNOT BE EMPHASIZED ENOUGH...AND
RESIDENTS SHOULD BE PREPARED FOR DOWNED TREES EVEN IN TECHNICALLY
SUB-SEVERE STORMS. THE MAIN THREAT...HOWEVER...THROUGH THE SHORT
TERM IS THE CONTINUED HEAVY RAIN. SEE HYDROLOGY SECTION BELOW.

TEMPS REMAIN AT TO JUST SLIGHTLY BELOW NORMAL. BIAS-CORRECTED BLEND
WORKED YESTERDAY AND SINCE TEMPS ARE CERTAINLY NOT THE MAIN CONCERN
THROUGH THE SHORT TERM...USED THE SAME BLEND FOR THIS FORECAST.

TDP

LONG TERM /FRIDAY THROUGH TUESDAY/...
STALLED FRONTAL BOUNDARY STILL SITUATED ACROSS CENTRAL/SOUTH
PORTIONS OF THE CWFA ON FRIDAY. SHOWERS AND THUNDERSTORMS ARE
EXPECTED TO DEVELOP ALONG AND AHEAD OF THE BOUNDARY...ESPECIALLY
DURING PEAK HEATING. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING
HEAVY RAINFALL THAT COULD LEAD TO LOCALIZED FLOODING OF ALREADY
SATURATED SOILS. MODELS HAVE THE FRONT BECOMING NEARLY DIFFUSE
ACROSS SOUTH CENTRAL GA ON SATURDAY...BUT THE BOUNDARY COULD STILL
PROVIDE SOME FOCUS FOR CONVECTIVE ACTIVITY MAINLY ACROSS THE
SOUTHERN ZONES.

FORECAST FOR THE LATE WEEKEND INTO EARLY NEXT WEEK WILL DEPEND
HEAVILY UPON THE TRACK OF CHANTAL. THE EXACT MOVEMENT OF CHANTAL
WILL BE INFLUENCED BY THE WEAK FRONTAL BOUNDARY AND RIDGING BUILDING
IN ALONG THE SPINE OF THE APPALACHIANS. ALL INTERESTS IN GA SHOULD
MONITOR THE FORECAST FOR T.S. CHANTAL OVER THE WEEKEND. PLEASE REFER
TO NHC FOR THE LATEST TRACK GUIDANCE.

NLISTEMAA

HYDROLOGY...
TWO ISSUES HERE...ONE FOR TODAY AND ANOTHER FOR TOMORROW. FOR
TODAY...PORTIONS OF EAST CENTRAL GEORGIA HAVE REALLY GOTTEN HAMMERED
THE PAST COUPLE OF DAYS. 1- 3- AND 6-HR FLASH FLOOD GUIDANCE
PARTICULARLY LOW IN THESE AREAS. WITH THAT...HAVE OPTED TO ISSUE A
SMALL-SCALE FLASH FLOOD WATCH FOR THESE AREAS...GENERALLY EAST OF A
LINE FROM GAINESVILLE TO WASHINGTON /WILKES COUNTY/. EXPECT A
LARGER-SCALE THREAT FOR TOMORROW AND ALTHOUGH BASIN-AVERAGE QPF FOR
THURSDAY IS LESS THAN AN INCH...THERE WILL BE LOCALLY HIGHER AMOUNTS
AND WITH SUCH SATURATED SOILS IT WILL NOT TAKE MUCH TO PRODUCE
FLOODING. FOR NOW WILL HIGHLIGHT THIS IN THE HWO BUT EXPECT THAT A
FLOOD OR FLASH FLOOD WATCH WILL NEED TO BE ISSUED FOR PORTIONS OF
NORTH GEORGIA EITHER LATER TODAY OR TOMORROW MORNING.

TDP

&&

.AVIATION...
12Z UPDATE...
VFR FOR MOST OF THE METRO TAFS AND CSG...THOUGH AHN AND MCN ARE
VLIFR AFTER RAIN LAST NIGHT. MAY SEE BRIEF IFR TO LOW MVFR CIGS AT
THE OTHER TAF SITES THIS MORNING BUT OTHERWISE VFR EXPECTED AFTER
14Z. EXPECT INCREASE IN SHRA THIS AFTERNOON WITH ISOLATED TO
SCATTERED TSRA...SO WENT VCTS AT NORTHERN TAFS. BEST CHANCES
19-00Z. MAINLY VFR OVERNIGHT EXCEPT IF TSRA/SHRA LINGERS. MAY SEE
BRIEF MVFR AROUND SUNRISE THURSDAY BUT THEN INCREASE IN TSRA
COVERAGE AGAIN AFTER 15Z AS FRONT APPROACHES. WINDS SW THROUGH THE
PERIOD...LIGHT OVERNIGHT AND 4-8KT IN THE AFTERNOON...POSSIBLY
GUSTY IN TSRA.

//ATL CONFIDENCE...12Z UPDATE...
HIGH ON WINDS.
HIGH ON CONVECTION THIS AFTERNOON AND THURSDAY MORNING...MEDIUM ON
TIMING AND IMPACTS TO ATL.
MEDIUM-LOW ON POTENTIAL MVFR/IFR CIGS THIS MORNING AND THURSDAY
MORNING...OTHERWISE HIGH ON CIGS.

TDP

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          89  70  87  71 /  60  60  70  60
ATLANTA         88  71  86  72 /  60  60  70  60
BLAIRSVILLE     85  67  82  67 /  70  60  70  40
CARTERSVILLE    88  71  87  71 /  70  60  70  40
COLUMBUS        90  73  88  73 /  50  50  70  60
GAINESVILLE     87  71  85  70 /  70  60  70  60
MACON           90  71  89  73 /  50  50  70  70
ROME            89  71  88  71 /  70  60  60  40
PEACHTREE CITY  88  70  87  71 /  60  60  70  60
VIDALIA         91  73  89  73 /  50  30  70  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM 2 PM EDT THIS AFTERNOON THROUGH LATE
TONIGHT FOR THE FOLLOWING ZONES: BANKS...CLARKE...HALL...
JACKSON...MADISON...OGLETHORPE...WILKES.

&&
Hazardous weather outlook, Jul 10, 4:54 AM EDT, 5 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
454 AM EDT WED JUL 10 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-111200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
454 AM EDT WED JUL 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...FLASH FLOOD WATCH IN EFFECT FOR PORTIONS OF EAST CENTRAL GEORGIA...

AMPLE MOISTURE AND DAYTIME HEATING WILL RESULT IN SCATTERED SHOWERS
AND THUNDERSTORMS ACROSS THE STATE THIS AFTERNOON AND EVENING. THE
GROUND IS SATURATED AND ADDITIONAL HEAVY RAIN COULD LEAD TO FLOODING
OR FLASH FLOODING. RESIDENTS ARE URGED NOT TO LET THEIR GUARD DOWN
DURING THIS PROLONGED CONVECTIVE LOCALLY HEAVY RAINFALL PERIOD.

WEATHER HAZARDS EXPECTED...

PERIODS OF MODERATE TO LOCALLY HEAVY RAINFALL THIS AFTERNOON AND
EVENING MAY LEAD TO ADDITIONAL FLASH FLOODING AND RIVER
FLOODING...ESPECIALLY ACROSS EAST CENTRAL GEORGIA WHERE HEAVY
RAINS HAVE FALLEN FOR THE LAST FEW DAYS. RAINFALL AMOUNTS
AVERAGING AROUND HALF AN INCH CAN BE EXPECTED ACROSS THE
AREA...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. WHILE THIS AMOUNT OF
RAIN IS NOT PARTICULARLY HIGH... SOILS ARE EXTREMELY SATURATED AND
RIVER LEVELS ARE HIGH...THUS IT WILL NOT TAKE MUCH TO PRODUCE
ADDITIONAL FLOODING.

THUNDERSTORMS WILL PRODUCE OCCASIONAL LIGHTNING AND WIND GUSTS TO
UP TO 40 MPH. WITH SATURATED SOILS...IT WILL NOT TAKE MUCH WIND TO
DOWN TREES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

ALTHOUGH THE RAINFALL THROUGH THE WEEK AND INTO THIS WEEKEND WILL
NOT BE AS PROLONGED OR WIDESPREAD AS WHAT WE SAW LAST WEEK...THERE
WILL STILL BE PERIODS OF MODERATE TO HEAVY RAINFALL IN SHOWERS AND
THUNDERSTORMS. THIS IS ESPECIALLY THE CASE THURSDAY AND FRIDAY AS
A FRONT MOVES INTO THE STATE. NORTH GEORGIA WILL AGAIN HAVE THE
BEST CHANCES FOR ADDITIONAL RAINFALL AND THERE IS SOME CONCERN
THAT ACCUMULATING HIGH RAINFALL TOTALS MAY LEAD TO MORE
SIGNIFICANT FLOODING ACROSS THE AREA. PERSONS PLANNING OUTDOOR
ACTIVITIES FOR THE NEXT SEVERAL DAYS SHOULD MONITOR THE LATEST
FORECASTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jul 10, 9:07 AM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
907 AM EDT WED JUL 10 2013

GAZ107-101330-
907 AM EDT WED JUL 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN PULASKI COUNTY
UNTIL 930 AM EDT...

AT 904 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER OCMULGEE PUBLIC FISHING AREA...MOVING
SOUTHEAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING...HEAVY DOWNPOURS...AND WIND GUSTS TO 35
MPH AS IT MOVES ACROSS PULASKI COUNTY THROUGH 930 AM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE OCMULGEE PUBLIC FISHING
AREA...BROWNDALE...PULASKI STATE PRISON...WALLACE...MOBLEY
CROSSING...HARTFORD...FINLEYSON AND HAWKINSVILLE. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3227 8361 3230 8361 3238 8354 3240 8352
      3239 8351 3240 8350 3227 8335 3225 8337
      3222 8334 3212 8352
TIME...MOT...LOC 1306Z 328DEG 8KT 3237 8353
Special weather statement, Jul 10, 9:30 AM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
930 AM EDT WED JUL 10 2013

GAZ107-101400-
930 AM EDT WED JUL 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN PULASKI COUNTY
UNTIL 1000 AM EDT...

AT 928 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PULASKI STATE PRISON...MOVING SOUTHEAST AT 5
MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS PULASKI COUNTY...INCLUDING AREAS AROUND
OCMULGEE PUBLIC FISHING AREA...BROWNDALE...PULASKI STATE PRISON...
HAWKINSVILLE...OCMULGEE BANKS...WALLACE...MOBLEY CROSSING AND
HARTFORD. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL
APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

&&

LAT...LON 3225 8361 3230 8361 3240 8352 3239 8351
      3240 8350 3227 8335 3225 8337 3220 8332
      3213 8338 3213 8341 3212 8344
TIME...MOT...LOC 1331Z 308DEG 6KT 3231 8351
Special weather statement, Jul 10, 9:43 AM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
943 AM EDT WED JUL 10 2013

GAZ109-101430-
943 AM EDT WED JUL 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND 35 MPH WINDS IN
DODGE COUNTY UNTIL 1030 AM EDT...

AT 940 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS THAT STRETCHED FROM NEAR DUBOIS TO
ABOUT 5 MILES WEST OF EASTMAN...AND MOVING EAST AT 10 MPH.

FREQUENT LIGHTING AND WIND GUSTS TO 35 MPH CAN BE EXPECTED. RAINFALL
AMOUNTS OF AROUND ONE INCH OR MORE IS LIKELY ACROSS MAINLY NORTH AND
CENTRAL DODGE COUNTY. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL
WILL REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO
LIKELY.

&&

LAT...LON 3212 8331 3215 8332 3218 8330 3220 8333
      3228 8334 3232 8328 3234 8330 3245 8317
      3242 8313 3215 8300 3216 8295 3210 8296
      3207 8301
TIME...MOT...LOC 1341Z 266DEG 10KT 3230 8326 3223 8323
          3217 8326
Special weather statement, Jul 10, 10:00 AM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1000 AM EDT WED JUL 10 2013

GAZ083-095-096-107-101500-
1000 AM EDT WED JUL 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN TWIGGS...
PULASKI...BLECKLEY AND HOUSTON COUNTIES UNTIL 1100 AM EDT...

AT 954 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF THUNDERSTORMS WITH HEAVY RAIN FROM ELKO THROUGH COCHRAN
TO ALLENTOWN. THE STORMS WERE MOVING TO THE SOUTHEAST AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO FREQUENT CLOUD TO GROUND
LIGHTNING AND HEAVY RAIN AS THEY MOVE ACROSS TWIGGS...PULASKI...
BLECKLEY AND HOUSTON COUNTIES THROUGH 1100 AM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE OCMULGEE PUBLIC FISHING AREA...
BROWNDALE...MAGNOLIA...CARY...GROVANIA...HAYNEVILLE...ELKO...
KLONDIKE...ROYAL...COLEY STATION...PORTER...PAULK...PULASKI STATE
PRISON...WALLACE AND MOBLEY CROSSING.

HEAVY DOWNPOURS WILL CAUSE TEMPORARY STREET FLOODING AND PONDING OF
WATER ON ROADWAYS.

&&

LAT...LON 3214 8346 3224 8362 3225 8360 3229 8361
      3229 8369 3234 8376 3265 8327 3244 8315
      3245 8318 3234 8330 3232 8328 3228 8334
      3225 8337 3223 8336
TIME...MOT...LOC 1353Z 320DEG 2KT 3239 8346

16

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 10:51 PM EDTSpecial Weather StatementFFCClarke, Oconee39 min
Jul 10, 12:31 AM EDTFlash Flood WarningFFCWilkes6 hr
Jul 10, 3:51 AM EDTFlash Flood WatchFFCBanks, Clarke, Hall, Jackson, Madison, Oglethorpe and 1 more22 hr
Jul 10, 9:07 AM EDTSpecial Weather StatementFFCPulaski23 min
Jul 10, 9:30 AM EDTSpecial Weather StatementFFCPulaski30 min
Jul 10, 9:43 AM EDTSpecial Weather StatementFFCDodge47 min
Jul 10, 10:00 AM EDTSpecial Weather StatementFFCBleckley, Pulaski60 min
Jul 10, 10:34 AM EDTFlash Flood WarningFFCHouston, Pulaski6 hr
Jul 10, 11:04 AM EDTSpecial Weather StatementFFCLaurens56 min
Jul 10, 12:08 PM EDTSpecial Weather StatementFFCDeKalb37 min
Jul 10, 1:30 PM EDTSpecial Weather StatementFFCMurray, Whitfield45 min
Jul 10, 1:36 PM EDTFlash Flood WarningFFCDeKalb6 hr
Jul 10, 1:43 PM EDTSpecial Weather StatementFFCPike32 min
Jul 10, 1:46 PM EDTSpecial Weather StatementFFCHeard29 min
Jul 10, 1:50 PM EDTSpecial Weather StatementFFCBartow, Gordon40 min
Jul 10, 2:15 PM EDTSpecial Weather StatementFFCDawson30 min
Jul 10, 2:22 PM EDTSpecial Weather StatementFFCLumpkin23 min
Jul 10, 2:25 PM EDTSpecial Weather StatementFFCLamar, Pike, Talbot, Upson50 min
Jul 10, 2:42 PM EDTSpecial Weather StatementFFCHarris33 min
Jul 10, 2:48 PM EDTSpecial Weather StatementFFCDawson42 min
Jul 10, 3:02 PM EDTSevere Thunderstorm WarningFFCHaralson, Polk43 min
Jul 10, 3:05 PM EDTSpecial Weather StatementFFCChattahoochee, Stewart, Webster40 min
Jul 10, 3:35 PM EDTSpecial Weather StatementFFCPaulding25 min
Jul 10, 3:51 PM EDTSpecial Weather StatementFFCCobb24 min
Jul 10, 4:03 PM EDTSpecial Weather StatementFFCMuscogee27 min
Jul 10, 4:23 PM EDTSpecial Weather StatementFFCCherokee37 min
Jul 10, 4:27 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee48 min
Jul 10, 4:28 PM EDTSevere Thunderstorm WarningFFCJackson47 min
Jul 10, 4:51 PM EDTSpecial Weather StatementFFCCherokee24 min
Jul 10, 4:53 PM EDTSpecial Weather StatementFFCMarion, Schley52 min
Jul 10, 4:57 PM EDTSevere Thunderstorm WarningFFCCherokee, Fulton48 min
Jul 10, 5:48 PM EDTSevere Thunderstorm WarningFFCClarke42 min
Jul 10, 6:00 PM EDTFlash Flood WarningFFCClarke, Oconee4 hr
Jul 10, 6:55 PM EDTSpecial Weather StatementFFCHenry, Rockdale50 min
Jul 10, 7:09 PM EDTSevere Thunderstorm WarningFFCClayton, Henry36 min
Jul 10, 7:42 PM EDTSpecial Weather StatementFFCCatoosa, Dade48 min
Jul 10, 7:47 PM EDTSpecial Weather StatementFFCHenry, Newton, Walton43 min

Nearby

River Flood Warnings in Georgia, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.